# SDR AALA2009012300336

- Difficulty date: January 23, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FIRST CLASS AISLE LIGHT FIXTURE AT LEFT SIDE LOOSE.  SECURED LIGHT FIXTURE AT FIRST CLASS AISLE LEFT SIDE.
